# SDR 2007UALA00147

- Difficulty date: January 21, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 43,911 hours, 15,752 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT TEST FAILED AT 3SV.  REPLACED LEFT OVERWING EMERGENCY EXIT EPSU BATTERY.  EMERGENCY LIGHT TEST PASSED.
